# SDR UALA2012082904864

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 91,466 hours, 14,487 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UNABLE TO DETERMINE IF L2 DOOR IS DISARMED.  REPOSITIONED L2 DOOR SLIDE PER AMM.  DOOR OPERATION AND SLIDE ARM CHECKED CONFIRMED SAFETY PINS REMOVED AND ALL LANYARDS ATTACHED.  VERIFIED L2 DOOR SLIDE PACK INSTALLATION IAW AMM 25-66-01.
